Academic Knowledge Archives of Gunma Institutes >
上武大学(Jobu University) >
03 紀要論文 (Departmental Bulletin Paper) >
0306 上武大学ビジネス情報学部紀要 >
第02巻 第1号(2003),第2号(2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/10450

Title: 公正に対する選好と社会厚生関数
Other Titles: Preference for Fairness and Social Welfare Functions
Authors: 森, 統
MORI, Osamu
Keywords: Harsanyiの定理
Epstein and Segalの二次の社会厚生関数
Issue Date: 30-Mar-2004
Publisher: 上武大学ビジネス情報学部
Citation: 上武大学ビジネス情報学部紀要. 2004, vol.2, no.2, p.51-63
Jobu Daigaku Bijinesu Joho Gakubu kiyo (Bulletin of Faculty of Business Information Sciences, Jobu University). 2004, vol.2, no.2, p.51-63
URI: http://hdl.handle.net/10087/10450
ISSN: 1347-6653
NII paper ID: http://ci.nii.ac.jp/naid/110002535231
Appears in Collections:第02巻 第1号(2003),第2号(2004)

Files in This Item:

File Description SizeFormat
665-02(2)-051.pdf814.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback